# SDR CA010530010

- Difficulty date: May 2, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Amd FALCON20D5
- Aircraft time: 21,822 hours
- Engine: Ge CF7002D2
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MGH182100
- Condition: Shorted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CABIN PRESSURIZATION IS AC POWERED FROM NR 1 INVERTER. WHEN NR 1 INVERTER FAILED, THE CREW HAD INDICATIONS IN THE COCKPIT OF LOSS OF PRESSURIZATION AND NR 1 INVERTER. THE CREW DID NOT SELECT THE STANDBY INVERTER TO THE NR 1 POSITION, WHICH RESULTED IN A LOSS OF CABIN PRESSURIZATION. ATTACHED WITH THIS REPORT IS A ROTABLE HISTORY AND COMPONENT STATUS OF THE INVERTER P/N MGH182-100 S/N AJ2326A. IT IDENTIFIES COMPLIANCE OF 300 HOUR BRUSH INSPECTION  AND CONDITION MONITORING AS STATED BY CHAPTER 5 OF THE FALCON 20 MAINTENANCE MANUAL RECOMMENDATED TBOS AND AIRWORTHY LIMITATIONS.
